| Model Number |
RNS-9703-024 |
| Medical Device Problem Codes |
No Audible Alarm (1019); Protective Measures Problem (3015)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/06/2015
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that they cannot hear the audio alarms from the rns.They tried unplugging the cables in the back to try and get the speaker to come on.Nk ts advised that they power cycle the device, which resolved the issue.Nk ts also showed the bme how to change the volume.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.
Event or Problem Description
The biomedical engineer (bme) reported that they cannot hear the audio alarms from the rns.